ArticleIJU case reports2025
Recurrent Priapism After Living Donor Kidney Transplantation Requiring Bilateral T-Shunt Procedure: A Case Report.
Article in IJU case reports, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
10 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: Priapism is a persistent penile erection lasting > 4 h without sexual stimulation. Ischemic priapism requires urgent management. We report a recurrent ischemic priapism case post-living-donor kidney transplantation necessitating multiple interventions, including bilateral T-shunt procedures. Case Presentation: A 44-year-old man with end-stage kidney disease from malignant nephrosclerosis and IgA nephropathy underwent living-donor kidney transplantation. On postoperative Day 5, priapism appeared upon catheter removal. Bedside corporal aspiration was initially performed. Recurrence prompted Winter's shunt on Day 6. Blood gas analysis confirmed ischemic priapism. On Day 7, further recurrence required bilateral T-shunts, resolving the condition. Propofol, used during anesthesia, was suspected as the cause. At the 6-month follow-up, priapism had not recurred, though erectile dysfunction developed. Conclusion: This case highlights a rare but serious complication of kidney transplantation under general anesthesia, potentially linked to propofol. Timely escalation from aspiration to surgical shunting is crucial in persistent cases to prevent long-term sequelae.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.